Galkin, Valery Alekseevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:1502
Abstract pages:3251
Full texts:1490
Doctor of physico-mathematical sciences (1994)
Speciality: 05.13.18 (Mathematical modeling, numerical methods, and the program systems)
Birth date: 14.03.1952
Keywords: conservation laws, equations of physical kinetics, gas dynamics, generalized solutions, functional solutions, weak topologies, convergence, approximate methods.


Background of correctness for the problems of mathematical physics for conservation laws systems; researches on global correctness for the problems possessing nonlinearity and discontinuous operators in the sets of generalized, measure-valued, functional solutions; background of convergence for approximate methods in weak (Tikhonov) topologies; physical kinetics equations; Boltzmann equations of kinetical gas theory and Smoluchowski equations of coagulation processes; the problems of heat and mass transfer in models with phase transition.


In 1975 educated with exellent Diploma in Moscow Physical Engineering Institute with qualification "Applied Mathematics". Ph.D. Thesis "Mathematical Theory of Coagulation Equation" defended in Moscow state University in 1978 (supervisor Prof., Ph.D. V. A. Tupchiev). Beginning 1979 — Associate Professor of Dept. of Applied Mathematics in Obninsk Branch of Moscow Physical Engineering Institute. Doctorate Sci. Thesis "Functional Solutions of Conservation Laws" defended in Institute for Mathematical Modeling RAS in 1994. Beginning 1995 — full Professor of Dept. of Appled Mathematics in Obninsk Institute of Nuclear Power Engineering. Beginning 1999 — Head of Dept of Applied Mathematics.

In 1993 awarded Diploma of Russian Federation Committee on Education "for supervision of student's graduated Thesis which awarded medal in All-Russian Competition of studet's thesis in natural sciences". In 1998 awarded V. N. Glazanov prize "for general topics of functional solutions theory for conservation laws".

Main publications:
  • V. A. Galkin. Global correctness of Cauchy problem for nonlinear conservation laws and one example for the gas dynamics // International Series of Numerical Mathematics, 1999, v. 129, p. 361–368, Birkhauser, Verlag Basel/Switzerland.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. V. A. Galkin, P. A. Zdorovtsev, “Solutions of the momentum chains for the transport equation and their approximations”, Matem. Mod., 24:11 (2012),  65–71  mathnet  mathscinet; Math. Models Comput. Simul., 5:3 (2013), 289–293  scopus
2. V. A. Galkin, A. V. Galkin, P. A. Zdorovtsev, D. Yu. Ossetski, “Вычислительная модель пространственно неоднородной медленной коагуляции”, Zh. Vychisl. Mat. Mat. Fiz., 52:11 (2012),  2101–2112  mathnet
3. V. A. Galkin, D. Yu. Ossetski, “Mathematical modeling of coagulation kinetic”, Matem. Mod., 18:1 (2006),  99–116  mathnet  mathscinet  zmath
4. V. A. Galkin, D. Yu. Ossetski, “Case of a Boltzmann gas leading to the Smoluchowski coagulation equation”, Zh. Vychisl. Mat. Mat. Fiz., 46:3 (2006),  536–549  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:3 (2006), 514–526  scopus
5. V. A. Galkin, M. A. Zaboudko, “Exact and numerical solutions of nonlinear thermal conductivity and kinetic equations for crystallization simulation”, Matem. Mod., 13:12 (2001),  46–54  mathnet  mathscinet  zmath
6. I. R. Bagdasarova, V. A. Galkin, “Modeling of coagulation process in spatial uniform case”, Matem. Mod., 11:6 (1999),  82–112  mathnet  mathscinet  zmath
7. V. A. Galkin, “Choice of global correctness classes of functional solutions for conservation laws systems”, Fundam. Prikl. Mat., 4:3 (1998),  853–868  mathnet  mathscinet  zmath
8. V. A. Galkin, “Justification of approximate methods for systems of conservation laws”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 6,  55–59  mathnet  mathscinet  zmath
9. V. A. Galkin, V. V. Russkikh, “Convergence of approximated methods for incompressible fluid dynamics equations”, Matem. Mod., 6:3 (1994),  101–113  mathnet  mathscinet  zmath
10. V. A. Galkin, V. A. Tupichev, “Solvability in the mean of a system of quasilinear conservation laws”, Dokl. Akad. Nauk SSSR, 300:6 (1988),  1300–1304  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 808–812
11. V. A. Galkin, “On the solutions of equations connected with physical kinetics”, Dokl. Akad. Nauk SSSR, 298:6 (1988),  1362–1367  mathnet  mathscinet; Dokl. Math., 33:2 (1988), 107–109
12. V. A. Galkin, “Generalized solution of the Smoluchowski kinetic equation for spatially inhomogeneous systems”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  74–77  mathnet  mathscinet
13. V. A. Galkin, P. B. Dubovski, “Solutions of a coagulation equation with unbounded kernels”, Differ. Uravn., 22:3 (1986),  504–509  mathnet  mathscinet  zmath
14. V. A. Galkin, “The Smoluchowski equation of the kinetic theory of coagulation for spatially inhomogeneous systems”, Dokl. Akad. Nauk SSSR, 285:5 (1985),  1087–1091  mathnet  mathscinet
15. A. V. Burobin, V. A. Galkin, “Solutions of an equation of coagulation”, Differ. Uravn., 17:4 (1981),  669–677  mathnet  mathscinet
16. V. A. Galkin, “An iterative method of solving a class of evolution equations connected with physical kinetics”, Zh. Vychisl. Mat. Mat. Fiz., 21:2 (1981),  385–399  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:2 (1981), 129–143
17. V. A. Galkin, “Stability and stabilization of the solutions of the coagulation equation”, Differ. Uravn., 14:10 (1978),  1863–1874  mathnet  mathscinet  zmath
18. V. A. Galkin, “The existence and uniqueness of the solution of the coagulation equation”, Differ. Uravn., 13:8 (1977),  1460–1470  mathnet  mathscinet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020